Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.20
pages 16-22

Investigation of Stability of Dynamic Systems with Discrete Space of States

Nikolay A. Zinchuk
National Technical University of Ukraine "Kiev Polytechnical Institute"
Victor I. Ivanenko
National Technical University of Ukraine "Kiev Polytechnical Institute"

ABSTRAKT

In the field of dynamic systems with discrete events (DEDS) the stability problem had not been solved in the general case. In the paper the problem about the stability of one class of SDSS has been considered. The necessary and sufficient conditions of such system stability have been obtained.


Articles with similar content:

Optimization of the Process of Vibrations of a Beam
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Miroslav M. Kopets
Determining the Conditions and Designing the Methods for Description of Processes in Complex Dynamic Objects by Equivalent Models not Higher than the Third-Order
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Vitaliy B. Mokin , Alexander B. Mokin , Irina A. Chernova , Boris I. Mokin
Mathematical Model for Optimization Problem of One Multiprocessing Computer System and Its Solution
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
On Solving the Problem of a Differential Game for Distributed Dynamic Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Sergey V. Sokolov
Practical Stability of Systems with Variable Dimension of Phase Space under Continuously Occurring Perturbations
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
E. F. Sopronyuk